File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The product of a nonsymmetric jack polynomial with a linear function

TitleThe product of a nonsymmetric jack polynomial with a linear function
Authors
KeywordsGeneralized binomial coefficients
Jack polynomials
Pieri formula
Issue Date2003
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2003, v. 131 n. 6, p. 1817-1827 How to Cite?
AbstractIn this paper a decomposition in terms of the nonsymmetric Jack polynomials is given for the product of any nonsymmetric Jack polynomial E η(z) with z i. This decomposition generalises a recurrence formula satisfied by single variable orthogonal polynomials on the unit circle. The decomposition also allows the evaluation of the generalised binomial coefficients ( ν η) associated with the nonsymmetric Jack polynomials for |η| = |ν| + 1.
Persistent Identifierhttp://hdl.handle.net/10722/167177
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
References

 

DC FieldValueLanguage
dc.contributor.authorMarshall, Den_HK
dc.date.accessioned2012-09-28T04:05:20Z-
dc.date.available2012-09-28T04:05:20Z-
dc.date.issued2003en_HK
dc.identifier.citationProceedings Of The American Mathematical Society, 2003, v. 131 n. 6, p. 1817-1827en_US
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/167177-
dc.description.abstractIn this paper a decomposition in terms of the nonsymmetric Jack polynomials is given for the product of any nonsymmetric Jack polynomial E η(z) with z i. This decomposition generalises a recurrence formula satisfied by single variable orthogonal polynomials on the unit circle. The decomposition also allows the evaluation of the generalised binomial coefficients ( ν η) associated with the nonsymmetric Jack polynomials for |η| = |ν| + 1.en_HK
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_HK
dc.relation.ispartofProceedings of the American Mathematical Societyen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsFirst published in [Proceedings of the American Mathematical Society] in [2003, v. 131 n. 6], published by the American Mathematical Society-
dc.subjectGeneralized binomial coefficientsen_HK
dc.subjectJack polynomialsen_HK
dc.subjectPieri formulaen_HK
dc.titleThe product of a nonsymmetric jack polynomial with a linear functionen_HK
dc.typeArticleen_HK
dc.identifier.emailMarshall, D: danm@hku.hken_HK
dc.identifier.authorityMarshall, D=rp01653en_HK
dc.description.naturepublished_or_final_versionen_US
dc.identifier.scopuseid_2-s2.0-0038401067en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0038401067&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume131en_HK
dc.identifier.issue6en_HK
dc.identifier.spage1817en_HK
dc.identifier.epage1827en_HK
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridMarshall, D=36710320100en_HK
dc.customcontrol.immutablecsl 140330-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats